# SDR SWAA2022082441326

- Difficulty date: August 13, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LOWER CORNER THRESHOLD AT STA 440 CRACKED. / [01] INSTALLED NEW FWD CORNER SCUFF PLATE AT FWD CARGO DOOR CUTOUT; STA 440 PER AMM 53-11-02.;[02] NO WORK ACCOMPLISHED. SIGNED FOR PART INSTALLED.;[03] INSPECTED INSTALLED NEW FWD CORNER SCUFF PLATE AT FWD CARGO DOOR CUTOUT;[04] CW
